# SDR AWXA200600731

- Difficulty date: December 12, 2005
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6945555Y10
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8 CHECK DISCOVERED CORROSION ON FORWARD BAG PIT DOOR OPENING THRESHOLD SUPPORT FITTING AT THE AFT END OF DOOR OPENING, BEHIND DOOR SEAL AND RETAINER AT BS 620, STR 25R AND BL 70R.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT THRESHOLD SUPPORT FITTING AT BS 620, STR 25R AND BL 70R IAW BOEING 757-200 SRM 51-40-02-0G.
